# SDR I5EA201811300004

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N538CC
- Make and model: Boeing 737-48E
- Aircraft serial: 25772
- Aircraft time: 44,423 hours, 58,032 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISCREPANCY:  L/P 27385 - AT 34,000' THE CABIN CREW CALLED THE FLIGHT DECK TO INFORM THE PILOTS THEY SMELLED SMOKE IN THE CABIN.  WHEN THEY OPENED THE FLIGHT DECK DOOR THE PILOTS COULD SMELL A STRONG ODOR OF SMOKE.  THEY DONNED THEIR OXYGEN MASKS AND REQUESTED DIVERSION TO TPA AND CONDUCTED THE FIRE, SMOKE, AND FUMES CHECKLIST AND LANDED WITH NO FURTHER INCIDENT.  THE SMELL DID SUBSIDE ONCE ON THE GROUND BECOMING FAINT AFTER 15 MINUTES.  L/P 27386 - AIRCRAFT REQUIRES FCF TO ELIMINATE ANY POSSIBLE UNKNOWN SOURCES OF ODOR, REF L/P 27385, ITEM 1, "AIRCRAFT RELEASED FOR FCF PURPOSES ONLY."  L/P 27387 - PER DQC REQUEST INSPECT AUTOBRAKE RELAYS (3 EA) AND A/T COMPUTER FOR CONDITION AND SECURITY.    CORRECTIVE ACTION:  L/P 27385 - PERFORMED DVI INSP OF FWD AND AFT CARGO COMPARTMENTS, FWD AND AFT E/E COMPARTMENTS, AND ACM INTAKES, NO DEFECTS NOTED OR SMELL OF SMOKE.  HAD FIRE DEPARTMENT USE HOT SPOT METER, NO HOT SPOTS FOUND.  PERFORMED ENGINE RUNS AT 65% FOR 30 MINUTES AND WAS UNABLE TO DUPLICATE SMELL OF SMOKE AT THIS TIME.  ALL WORK DONE IAW B737 AMM 20-60-04 AND AMM 71-00-00  L/P 27386 - FCF FOUND SATISFACTORY, PERFORMED FUNCTIONAL CHECK FLIGHT OF A/C WITH NO FURTHER DISCREPANCIES.  L/P 27387 - INSPECTED AUTOBRAKE RELAYS (3 EA) AND A/T COMPUTER FOR CONDITION AND SECURITY IAW B737-400 AMM 32-43-01.  NO DEFECTS NOTED AND FOUND SECURE, MXC NOTIFIED.
